On formulas of one variable in intuitionistic propositional calculus

Journal of Symbolic Logic 25 (4):327-331 (1960)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,764

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
233 (#77,348)

6 months
18 (#103,913)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references